Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1978, Volume 46, Issue 2

Increasing Returns in General Non-Competitive Analysis<397:IRIGNA>2.0.CO;2-R
p. 397-402

Joaquim Silvestre

Arrow and Hahn's book General Competitive Analysis offers (Section 6.4) an existence theorem for non-competitive general equilibrium. Their formulation is apparently very general, but it becomes seriously restrictive in the presence of increasing returns to scale. An alternative existence theorem is presented here that obviates these shortcomings.

Log In To View Full Content

Journal News